CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
Positive energy theorem for asymptotically anti-de Sitter spacetimes with distributional curvature 期刊论文
INTERNATIONAL JOURNAL OF MATHEMATICS, 2019, 卷号: 30, 期号: 13, 页码: 16
Authors:  Wang, Yaohua;  Zhang, Xiao
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
General relativity  the positive energy theorem  asymptotically anti-de Sitter spacetime  distributional curvature  
Nonexistence of time-periodic solutions of the Dirac equation in non-extreme Kerr-Newman-AdS spacetime 期刊论文
SCIENCE CHINA-MATHEMATICS, 2018, 卷号: 61, 期号: 1, 页码: 73-82
Authors:  Wang, Yaohua;  Zhang, Xiao
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Dirac equation  Kerr-Newman-AdS spacetime  eigenvalues  
TOBIT QUANTILE REGRESSION OF LEFT-CENSORED LONGITUDINAL DATA WITH INFORMATIVE OBSERVATION TIMES 期刊论文
STATISTICA SINICA, 2018, 卷号: 28, 期号: 1, 页码: 527-548
Authors:  Wang, Zhanfeng;  Ding, Jieli;  Sun, Liuquan;  Wu, Yaohua
Favorite  |  View/Download:12/0  |  Submit date:2019/01/11
Bootstrap resampling  estimating equations  informative observation times  left-censored longitudinal data  Tobit quantile regression  
TOBIT QUANTILE REGRESSION OF LEFT-CENSORED LONGITUDINAL DATA WITH INFORMATIVE OBSERVATION TIMES 期刊论文
STATISTICA SINICA, 2018, 卷号: 28, 期号: 1, 页码: 527
Authors:  Wang, Zhanfeng;  Ding, Jieli;  Sun, Liuquan;  Wu, Yaohua
Favorite  |  View/Download:6/0  |  Submit date:2019/12/31
Nonexistence of time-periodic solutions of the Dirac equation in non-extreme Kerr-Newman-AdS spacetime 期刊论文
SCIENCE CHINA-MATHEMATICS, 2018, 卷号: 61, 期号: 1, 页码: 73
Authors:  Wang, Yaohua;  Zhang, Xiao
Favorite  |  View/Download:4/0  |  Submit date:2019/12/31
nonlinearleastsquaresestimationoflogacdmodels 期刊论文
actamathematicaeapplicataesinica, 2018, 卷号: 034, 期号: 003, 页码: 516
Authors:  Chen Zhao;  Liu Wei;  Wang Christina Dan;  Wu Wuqing;  Wu Yaohua
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
The positive energy theorem for asymptotically anti-de Sitter spacetimes 期刊论文
COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, 2015, 卷号: 17, 期号: 4, 页码: 24
Authors:  Wang, Yaohua;  Xie, Naqing;  Zhang, Xiao
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
General relativity  the positive energy theorem  asymptotically anti-de Sitter  spacetime  
positiveenergytheoremfor41dimensionalasymptoticallyantidesitterspacetimes 期刊论文
sciencechinamathematics, 2014, 卷号: 57, 期号: 2, 页码: 389
Authors:  Wang Yaohua;  Xu Xu
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10